# SDR SWAA2022102563224

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 9,646 hours, 4,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON EXTERIOR OF AFT SERVICE DOOR AND INTERIOR SIDE OF AFT SERVICE DOOR / [01] PERFORMED CHARGING OF THE BATTERY PACKS PER AMM 33-51-06. PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK PER AMM 33-51-00; ALL LIGHTS OPS CHECK GOOD.
